# SDR DALA2015061503839

- Difficulty date: June 14, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Condition: Damaged
- Location: Rt Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRATCHES ON RT MLG ACTUATOR SUPPORT FITTING BUSHING AND BEARINGS.   ACTUATOR SUPPORT FITTING BUSHING AND BEARING ON RT MLG WERE R & R UNDER CARD 10, ZONE 18 AND CARD 5740-01139-04B. RII COMPLETED.
